No. There are too many other "bad" ingredients in oxycodone. Binders, talc, etc. that will cause problems with both your heart and lungs. If your pain meds aren't working for you, please see your doc for an increase in the dose. There are other means in which you can take pain meds. You could inquire about liquid form, disolvable tabs, suppositories. Please make an appt. to get your pain under control. Good luck to you,
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2009 • 1 answer
My bestie is addicted to roxy's and oxy's, she is a mother of 3 and now has no power or water on in?
Posted 2 Dec 2009 • 3 answers
Posted 11 Jun 2010 • 1 answer
Posted 1 Jul 2011 • 1 answer
Posted 26 Jul 2014 • 3 answers